# SDR AALA201809259001

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 24,935 hours, 20,530 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SEAT WON'T STAY IN LOCKED POSITION ALONG FWD & BACK RAIL POSITION.  IF YOU LOCK THE SEAT, AND SIMPLY LIFT UP ON THE SEAT, IT FORCES IT OUT OF TRACK. THIS HAPPENS OCCASIONALLY WITHOUT ADDITIONAL ACTION DURING FLIGHT. ADJUSTED THE CAPTAIN`S SEAT CABLE AND LUBRICATED THE SEAT CABLE, TRACK AND RAIL ASSEMBLY. OPS CHECKED GOOD.  OK  FOR CONTINUED SERVICE.
